# SDR USAA010469

- Difficulty date: April 25, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Part time: 47,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND INNERCHORD STRAP CORRODED 3 SQUARE INCH AREA, BS 794, S20R TO S25R.  REMOVED AND REPLACED STRAP, SRM 51-10-2, SRM 51-40-00.  (M)
